# SDR 2010FA0000182

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: General aviation
- Aircraft: N196FB
- Make and model: Agusta A119
- Aircraft serial: 14056
- Aircraft time: 2,879 hours, 4,439 cycles
- Engine: Pwa PT6*
- Engine time: 2,706 hours, 4,151 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Regulator Valve
- Part number: 727029
- Part serial: 283
- Condition: Worn
- Location: Oil Cooler
- Part time: 1,180 hours, 1,650 cycles
- Component: Oil Cooler, Agusta
- Component part number: 109062087101
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL TEMPERATURE ROSE HIGHER THAN USUAL.  FOUND TEMPERATURE REGULATOR VALVE (THERMAL VALVE)TO BE THE PROBLEM.
